# SDR UPS99829087

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING AILERON DENTED IN UPPER SKIN.  CUT OUT DAMAGE, FABBED REPAIR DOUBLER IAW DC8 SRM 57-2-1- FIG 2, INSTALLED DOUBLER IAW DC8 SRM 51-1-21A (W & B DONE ON UPS NR 876762).
